| Model Number |
M00545840 |
| Medical Device Problem Codes |
Deformation Due to Compressive Stress (2889); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a040609 captures the reportable event of wire kink.
Event or Problem Description
It was reported to boston scientific corporation that an rx needle knife xl was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure to treat strictures performed on (b)(6) 2025.During the procedure, the needle bent.The procedure was completed with another rx needle knife xl.No further information has been obtained despite good faith efforts.There were no patient complications reported as a result of this event.
Event or Problem Description
Additional Manufacturer Narrative
Block h6: imdrf device code a040601 captures the reportable event of wire kink.Block h11: investigation results the returned rx needle knife xl was analyzed, and a visual inspection found that the cutting wire was kinked, also, the working length was bent.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of cutting wire kinked was confirmed.The results of the analysis performed on the returned device found that the working length was bent and the cutting wire was kinked.These problems could be caused by operational factors, the used technique for the device manipulation or by the interaction between the device and a hard surface.The investigation findings and all information available concludes the most probable root cause is an adverse event related to procedure.A labeling review was performed, and from the information available, this device was used per the instructions for use (ifu)/product label.